# SDR 0004243113

- Difficulty date: November 19, 2000
- Submitted: November 22, 2000
- Operation: Air carrier
- Aircraft: N313NB
- Make and model: Airbus A319-113
- Aircraft serial: 1186
- Aircraft time: 2,010 hours, 1,071 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, RECEIVED SMOKE LAV AND CRG DET FAULT.  THE LEAD FLIGHT ATTENDANT THEN REPORTED A HAZE BUILDING IN THE CABIN AND SMELLED AN ODOR.  RETURNED TO DEPARTURE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOOTING REVEALED NO DISCREPANCIES WITH THE SDCU FOLLOWING SYSTEM RESET.  INVESTIGATION OF HAZE/SMOKE AND ODOR REVEALED DEICING FLUID INGESTED INTO THE AIR CONDITIONING SYSTEM.  CLEANED SYSTEM PER AMM AND OPERATIONAL CHECK NORMAL.  MFG:  AIRBUS MODEL:   A319-114.
